Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rational $\mathbb{Z}_p$–equivariant spectra

David Barnes

Algebraic & Geometric Topology 11 (2011) 2107–2135
Bibliography
1 D Barnes, Classifying dihedral $O(2)$–equivariant spectra arXiv:0804.3357
2 D Barnes, Classifying rational $G$–spectra for finite $G$, Homology, Homotopy Appl. 11 (2009) 141 MR2506130
3 H Fausk, Equivariant homotopy theory for pro-spectra, Geom. Topol. 12 (2008) 103 MR2377247
4 J P C Greenlees, Rational Mackey functors for compact Lie groups I, Proc. London Math. Soc. $(3)$ 76 (1998) 549 MR1620500
5 J P C Greenlees, Rational O(2)-equivariant cohomology theories, from: "Stable and unstable homotopy (Toronto, ON, 1996)", Fields Inst. Commun. 19, Amer. Math. Soc. (1998) 103 MR1622341
6 J P C Greenlees, Rational $S^1$–equivariant stable homotopy theory, Mem. Amer. Math. Soc. 138 (1999) MR1483831
7 J P C Greenlees, J P May, Generalized Tate cohomology, Mem. Amer. Math. Soc. 113 (1995) MR1230773
8 J P C Greenlees, B Shipley, An algebraic model for rational torus-equivariant spectra arXiv:1101.2511
9 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
10 M A Mandell, J P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 159 (2002) MR1922205
11 S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647
12 B Shipley, An algebraic model for rational $S^1$–equivariant stable homotopy theory, Q. J. Math. 53 (2002) 87 MR1887672
13 B Shipley, $H\mathbb Z$–algebra spectra are differential graded algebras, Amer. J. Math. 129 (2007) 351 MR2306038